# SDR SWAA2023111013973

- Difficulty date: October 23, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME IS CRACKED APPROXIMATELY STR. 6L ABOVE FWD ENTRY DOOR UPPER SILL WEB.<[01] COMPLETED BS 312 FRAME UPPER CHORD REPAIR IAW WITH EA M-22-153-01244 REV ALLOWEBLE DAMAGE SHOWN ON FIG. 1 SHEET 2 DETAIL C.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
